I am happy to be with this Catholic community and have many questions about the faith, and maybe some answers?
Here is a working link to the article, in which it says:
But experts said more trials were needed to check the safety of the jab.
Previous attempts to develop an effective and convenient male contraceptive have encountered problems over reliability and side effects, such as mood swings and a lowered sex drive.
Despite the injection having no serious side effects, almost a third of the 1,045 men in the two-and-a-half year trial did not complete it and no reason was given for this.
Welcome Chide, to Catholic Answers Forums, or CAF as we often call it. Did you have a question relating to contraception?
Isn’t increased levels of testerone linked to aggression?
Am I the only one who sees the sad irony in this?
So previous endeavors were abandoned cause of the side effects of lowered sex drive and irritablity? Must be higher safety standards fro men than women then, cause they have approved lots of BC for women with a LOT worse side effects than that. Oohh … they might feel a little blue?:rolleyes: Can’t have that now can we? The women can live with the possible infertility, blood clots, stroke, heart attack etc. etc.:mad:
Heard an discussion about this on the BBC today. Health topics were barely touched. The heaviest discussion was around whether men should start taking responsibility or not. The astounding conclusion reached was that couples need to trust each other when it comes to sexual matters. I am truly amazed at the depth of this wisdom!